# SDR P5CA9700765

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BROKEN SLOP SIDEWALL SUPPORT STRIP ATT FRAME AREA AT RT STA 670 ABOVE CARGO FLOOR LEVEL.  REPLACED PER BOEING SRM 51-10-01.
